Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Arnold diffusion for a complete family of perturbations

Autor
Delshams, A.; Gonçalves, R.
Tipus d'activitat
Article en revista
Revista
Regular and chaotic dynamics
Data de publicació
2017-01-01
Volum
22
Número
1
Pàgina inicial
78
Pàgina final
108
DOI
https://doi.org/10.1134/S1560354717010051 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/104532 Obrir en finestra nova
URL
http://link.springer.com/article/10.1134%2FS1560354717010051 Obrir en finestra nova
Resum
In this work we illustrate the Arnold diffusion in a concrete example — the a priori unstable Hamiltonian system of 2 + 1/2 degrees of freedom H(p, q, I, f, s) = p2/2+ cos q - 1 + I2/2 + h(q, f, s; e) — proving that for any small periodic perturbation of the form h(q, f, s; e) = e cos q (a00 + a10 cosf + a01 cos s) (a10a01 ¿ 0) there is global instability for the action. For the proof we apply a geometrical mechanism based on the so-called scattering map. This work has the following structu...
Citació
Delshams, A., Gonçalves, R. Arnold diffusion for a complete family of perturbations. "Regular and chaotic dynamics", 1 Gener 2017, vol. 22, núm. 1, p. 78-108.
Paraules clau
Arnold diffusion, normally hyperbolic invariant manifolds, scattering maps
Grup de recerca
SD - Sistemes Dinàmics de la UPC

Participants

Arxius